Algebra & Number Theory

Splitting tower and degree of tt-rings

Paul Balmer

Full-text: Open access

Abstract

After constructing a splitting tower for separable commutative ring objects in tensor-triangulated categories, we define and study their degree.

Article information

Source
Algebra Number Theory, Volume 8, Number 3 (2014), 767-779.

Dates
Received: 10 September 2013
Revised: 2 December 2013
Accepted: 8 January 2014
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.ant/1513730174

Digital Object Identifier
doi:10.2140/ant.2014.8.767

Mathematical Reviews number (MathSciNet)
MR3218809

Zentralblatt MATH identifier
1305.18047

Subjects
Primary: 18E30: Derived categories, triangulated categories
Secondary: 13B40: Étale and flat extensions; Henselization; Artin approximation [See also 13J15, 14B12, 14B25] 20J05: Homological methods in group theory 55U35: Abstract and axiomatic homotopy theory

Keywords
separable tensor triangulated category degree

Citation

Balmer, Paul. Splitting tower and degree of tt-rings. Algebra Number Theory 8 (2014), no. 3, 767--779. doi:10.2140/ant.2014.8.767. https://projecteuclid.org/euclid.ant/1513730174


Export citation

References

  • P. Balmer, “Separability and triangulated categories”, Adv. Math. 226:5 (2011), 4352–4372.
  • P. Balmer, “Stacks of group representations”, preprint, 2012, http://www.math.ucla.edu/~balmer/research/Pubfile/G-stacks.pdf. To appear in J. Eur. Math. Soc.
  • P. Balmer, “Separable extensions in tt-geometry and generalized Quillen stratification”, preprint, 2013.
  • S. U. Chase, D. K. Harrison, and A. Rosenberg, “Galois theory and Galois cohomology of commutative rings”, pp. 15–33 Mem. Amer. Math. Soc. No. 52, Amer. Math. Soc., Providence, RI, 1965.
  • F. DeMeyer and E. Ingraham, Separable algebras over commutative rings, Lecture Notes in Mathematics 181, Springer, Berlin, 1971.
  • S. Eilenberg and J. C. Moore, “Adjoint functors and triples”, Illinois J. Math. 9 (1965), 381–398.
  • M. Hovey, J. H. Palmieri, and N. P. Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 610, Amer. Math. Soc., Providence, RI, 1997.
  • H. Kleisli, “Every standard construction is induced by a pair of adjoint functors”, Proc. Amer. Math. Soc. 16 (1965), 544–546.
  • S. Mac Lane, Categories for the working mathematician, 2nd ed., Graduate Texts in Mathematics 5, Springer, New York, 1998.